A splitting into the double cover of SL (3 , R)

Edmund Karasiewicz

Research output: Contribution to journalArticlepeer-review

Abstract

We provide a formula for the splitting of a congruence subgroup of SL(3 , R) into the double cover of SL(3 , R) in terms of Plücker coordinates. This new formula is then used to prove that the splitting satisfies a twisted multiplicativity. This formula has applications to the computation of Fourier coefficients of Eisenstein series on the double cover of SL(3) over Q.

Original languageEnglish
Pages (from-to)1489-1515
Number of pages27
JournalRamanujan Journal
Volume57
Issue number4
DOIs
StatePublished - 1 Apr 2022
Externally publishedYes

Keywords

  • Eisenstein series
  • Metaplectic cover
  • Metaplectic forms

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'A splitting into the double cover of SL (3 , R)'. Together they form a unique fingerprint.

Cite this